| Catalog Number |
3120515 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that patient was pre-operatively diagnosed with cervical spondylolisthesis, hyperkeratosis , stenosis and underwent anterior cervical discectomy and fusion.Post-op, during 3rd week follow-up the surgeon noticed a screw backing out at the c7 level.No patient complications were reported as a result of the event.